We present a method which shows that in E3 the Busemann-Petty problem, concerning central sections of centrally symmetric convex bodies, has a positive answer. Together with other results, this settles the problem in each dimension.
Bulletin of the American Mathematical Society
Required Publisher's Statement
First published in The Bulletin of the American Mathematical Society in Volume 30, Number 2, April 1994, published by the American Mathematical Society
Gardner, Richard J., "On the Busemann-Petty Problem Concerning Central Sections of Centrally Symmetric Convex-Bodies" (1994). Mathematics. Paper 19.